# SDR 3EJA2025071600225

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N707JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0719
- Aircraft time: 1,722 hours, 1,086 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0266180
- Part serial: 3276P00094
- Condition: Punctured
- Location: Zone 700
- Part time: 288 hours, 167 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LH MAIN TIRE APPEARED TO ROLL OVER FOD ON LANDING ROLL-OUT ON RUNWAY AND WENT FLAT AND CAME APART.
